# SDR AALA2020010319037

- Difficulty date: December 30, 2019
- Submitted: January 3, 2020
- Operation: Air carrier
- Aircraft: N832AW
- Make and model: Airbus A319-132
- Aircraft serial: 1643
- Aircraft time: 57,025 hours, 25,652 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Spar
- Part number: D575710080010000
- Part serial: DO11643
- Condition: Cracked
- Location: Te Flap
- Part time: 57,025 hours, 25,652 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED RIGHT WING OUTBOARD TRAILING EDGE FLAP ON AFT SPAR 8 INCHES INBOARD OF RIB 5A. REPLACED FLAP PER TASK CARD 26L00027009.
